# SDR DALA2024080607813

- Difficulty date: August 3, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 28,532 hours, 11,306 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cargo
- Condition: Corroded
- Location: Sta 500a-Sta 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0482838) CORROSION ON FORWARD CARGO BAY ZEE CHANNEL STA 500A-STA 500L STR 25R WL 159. REMOVED AND INSTALLED NEW LOCATED AND DRILLED ZEE CHANNEL. FABRICATED FROM BAC 1496-444. STA 500A TO STA 500L STR 25R WL 159. I.A.W. DWG# 143A7505 REV- AND B737-900 SRM 53-00-53-2R-6.
